02 32 95 66 32


 

  • Thèmes de recherche: Théorie du contrôle
  • Endadrement doctoral: Yahao Chen (2015-),  Florentina Nicolau (2010-15). Khaled Dahamna (2006-2010) avec R. El Assoudi, W. Pasillas-Lepine.
  • Enseignement: Génie Mathématique.
  • Activités Administratives: Elu du CS de l'INSA de Rouen, Représentant du LMI au Conseil de la Fédération Normandie Mathématiques.

 

Publications récentes

  • W. Respondek et I.A. Tall, Feedback equivalence of nonlinear control systems: a survey on formal approach, dans Chaos in Automatic Control, J.-P. Barbot et W. Perruquetti (eds.), Taylor and Francis, pp. 137-262, 2006. 
  • B. Jakubczyk et W. Respondek, Bifurcations of control-affine systems in the plane, SIAM J. Contr. and Optim., 44 (2006), pp. 2038-2062. 
  • W. Malesza et W. Respondek, State-linearization of positive nonlinear systems; Applications to Lotka-Volterra controlled dynamics, dans Taming Heterogeneity and Complexity of Embedded Control, F. Lamnabhi-Lagarrigue, S. Lagrouche, A. Loria, and E. Panteley (eds.), Wiley-ISTE, 2007, pp. 451-473. 
  • W. Rupniewski et W. Respondek, Generic families and generic bifurcations of control-affine systems, dans Taming Heterogeneity and Complexity of Embedded Control, F. Lamnabhi-Lagarrigue, S. Lagrouche, A. Loria, and E. Panteley (eds.), Wiley-ISTE, 2007, pp. 645-671. 
  • W. Respondek et I.A. Tall, Feedback Linearizability of Strict Feedforward Systems, Proc. of the 47th IEEE Conf. On Decision and Control, Cancun, Mexico, 2008. pp. 2499-2504. 
  •  S.I. Popov, W. Respondek et J.-M. Strelcyn, On rational integrability of Euler equations on Lie algebra so(4,C), revisited, Physics Letters A, 373 (2009), pp. 2445-2453. 
  • I.A. Tall et W. Respondek, Analytic Normal Forms and Symmetries of Strict Feedforward Control Systems, Int. Journal of Robust and Nonlinear Control, 20 (2010), pp. 1431-1454.  
  • W. Rupniewski et W. Respondek, A classification of generic families of control-affine systems and their bifurcations, Mathematics of Control, Signals, and Systems, 21 (2010), pp. 303-336. 
  • S. Ricardo et W. Respondek, When is a control system mechanical? accepté au Journal of Geometric Mechanics (39 pages).  
  • Ricardo, Sandra; Respondek, Witold State equivalence to the second-order nonholonomic chained form. Mathematical papers in honour of Fátima Silva Leite, 95–108, Textos Mat. Sér. B, 43, Univ. Coimbra, Coimbra, 2011.
  • Shun-Jie Li and Witold Respondek, The geometry, controllability, and flatness property of the n-bar system,International Journal of Control, 84, no. 5, 834–850. 2011.
  • Shun-Jie Li and Witold Respondek, Flat outputs of two-input driftless control systems, ESAIM: Control, Optimisation and Calculus of Variations,no. 3, 774–798, 2012.
  • Respondek, Witold; Ricardo, Sandra Equivariants of mechanical control systems. SIAM J. Control Optim. 51 (2013), no. 4, 3027–3055.
  • Nicolau, F., Respondek, W., Normal forms for flat control-affine systems linearizable via one-fold prolongation, 2014 European Control Conference, ECC 6862348, pp. 2448-2453, 2014.
  • Li, S.-J., Respondek, W., Orbital feedback linearization for multi-input control systems, International Journal of Robust and Nonlinear Control, in press 2014.
  • Jóźwikowski, Michał; Respondek, Witold A contact covariant approach to optimal control with applications to sub-Riemannian geometry. Math. Control Signals Systems 28 (2016), no. 3, Art. 27, 47 pp.
  • Nicolau, Florentina; Respondek, Witold Two-input control-affine systems linearizable via one-fold prolongation and their flatness. Eur. J. Control 28 (2016), 20–37.
  • Respondek, Jerzy S. Incremental numerical recipes for the high efficient inversion of the confluent Vandermonde matrices. Comput. Math. Appl. 71 (2016), no. 2, 489–502.
  • Li, Shunjie; Nicolau, Florentina; Respondek, Witold Multi-input control-affine systems static feedback equivalent to a triangular form and their flatness. Internat. J. Control 89 (2016), no. 1, 1–24.
  • Li, Shun-Jie; Respondek, Witold Orbital feedback linearization for multi-input control systems. Internat. J. Robust Nonlinear Control 25 (2015), no. 9, 1352–1378.